Toggle Main Menu Toggle Search

Open Access padlockePrints

Transcallosal Resection of Hypothalamic Hamartoma in Children with Gelastic Seizures

Lookup NU author(s): Professor Jeremy Parr


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Andrew M, Parr JR, Stacey R, Hart Y, Pretorius P, Nijhawan S, Zaiwalla Z, Rosenfeld JV, McShane MA

Publication type: Article

Publication status: Published

Journal: Child's Nervous System

Year: 2008

Volume: 24

Issue: 2

Pages: 275-279

ISSN (print): 0256-7040

ISSN (electronic): 1433-0350

Publisher: Springer


DOI: 10.1007/s00381-007-0448-9


Altmetrics provided by Altmetric